Deepak Rajendraprasad
Deepak Rajendraprasad
Assistant Professor at Department of Computer Science, Indian Institute of Technology Palakkad
Verified email at iitpkd.ac.in - Homepage
Title
Cited by
Cited by
Year
Rainbow connection number and connected dominating sets
L Sunil Chandran, A Das, D Rajendraprasad, NM Varma
Journal of Graph Theory 71 (2), 206-218, 2012
101*2012
Rainbow connection number and radius
M Basavaraju, LS Chandran, D Rajendraprasad, A Ramaswamy
Graphs and Combinatorics 30 (2), 275-285, 2014
592014
Rainbow Connection Number and Connectivity
X Li, S Liu, LS Chandran, R Mathew, D Rajendraprasad
the electronic journal of combinatorics 19 (1), P20, 2012
30*2012
Rainbow connection number of graph power and graph products
M Basavaraju, LS Chandran, D Rajendraprasad, A Ramaswamy
Graphs and Combinatorics 30 (6), 1363-1382, 2014
272014
Testing for forbidden order patterns in an array
I Newman, Y Rabinovich, D Rajendraprasad, C Sohler
Random Structures & Algorithms 55 (2), 402-426, 2019
192019
Rainbow colouring of split graphs
LS Chandran, D Rajendraprasad, M Tesař
Discrete Applied Mathematics 216, 98-113, 2017
19*2017
Separation dimension of graphs and hypergraphs
M Basavaraju, LS Chandran, MC Golumbic, R Mathew, ...
Algorithmica 75 (1), 187-204, 2016
11*2016
Inapproximability of rainbow colouring
LS Chandran, D Rajendraprasad
IARCS Annual Conference on Foundations of Software Technology and …, 2013
112013
Separation dimension of bounded degree graphs
N Alon, M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
SIAM Journal on Discrete Mathematics 29 (1), 59-64, 2015
102015
Boxicity and cubicity of product graphs
LS Chandran, W Imrich, R Mathew, D Rajendraprasad
European Journal of Combinatorics 48, 100-109, 2015
72015
2-connecting outerplanar graphs without blowing up the pathwidth
J Babu, M Basavaraju, LS Chandran, D Rajendraprasad
Theoretical Computer Science 554, 119-134, 2014
72014
Pairwise suitable family of permutations and boxicity
M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
arXiv preprint arXiv:1212.6756, 2012
72012
On Graphs with Minimal Eternal Vertex Cover Number
D Rajendraprasad, JN Warrier
Algorithms and Discrete Applied Mathematics: 5th International Conference …, 2019
5*2019
Upper bound on cubicity in terms of boxicity for graphs of low chromatic number
LS Chandran, R Mathew, D Rajendraprasad
Discrete Mathematics 339 (2), 443-446, 2016
52016
Domination in designs
F Goldberg, D Rajendraprasad, R Mathew
arXiv preprint arXiv:1405.3436, 2014
52014
Heterochromatic paths in edge colored graphs without small cycles and heterochromatic-triangle-free graphs
J Babu, LS Chandran, D Rajendraprasad
European Journal of Combinatorics 48, 110-126, 2015
42015
Separation dimension and sparsity
N Alon, M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
Journal of Graph Theory 89 (1), 14-25, 2018
32018
Edge-intersection graphs of boundary-generated paths in a grid
MC Golumbic, G Morgenstern, D Rajendraprasad
Discrete Applied Mathematics 236, 214-222, 2018
32018
Induced separation dimension
E Ziedan, D Rajendraprasad, R Mathew, MC Golumbic, J Dusart
International Workshop on Graph-Theoretic Concepts in Computer Science, 121-132, 2016
32016
Boundaries of hypertrees, and Hamiltonian cycles in simplicial complexes
R Mathew, I Newman, Y Rabinovich, D Rajendraprasad
arXiv preprint arXiv:1507.04471, 2015
32015
The system can't perform the operation now. Try again later.
Articles 1–20